Has there been big changes reported with eye color changing and eye lash changes? Also, does this interfere with vision and wearing contacts? Looking for side effects experienced as well.
oh my gosh, I thought I was on another page showing the name of the drug. It's called Travatan. If it does cause these side effects, is it that noticable? The doctor wants me to use it in one eye only for now. My eyelashes are already thick and plenty. I love my natural eye color. I've tried other rx drops and have had problems with palpitations, which were really bad.
Thank you for any information!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2012 • 2 answers
Posted 2 Dec 2014 • 1 answer
Posted 3 May 2015 • 1 answer
I've been using Lumigan for ocular pressure for over 4 years. I have the extensive lash growth that?
Posted 24 Nov 2015 • 0 answers
Combigan is causing the lf my body eft side of my body growto a noticable difference. What should I?
Posted 12 Dec 2016 • 1 answer